2 doctors weighed in:

I am taking 1 ml of vitamin D3 every 15 days orally. I experience severe lower back pain and muscle pain after taking it. Is it a side effect? And why

2 doctors weighed in
Dr. Mohammed Parvez
Internal Medicine
1 doctor agrees

In brief: Vitamin D3

Vitamin d3 is usually prescribed along with calcium supplements.
You may be having muscular pain due to calcium deficiency, as vitamin d3 alone will cause calcium absorption from bones. Talk to your doctor and discuss the treatment options.

In brief: Vitamin D3

Vitamin d3 is usually prescribed along with calcium supplements.
You may be having muscular pain due to calcium deficiency, as vitamin d3 alone will cause calcium absorption from bones. Talk to your doctor and discuss the treatment options.
Dr. Mohammed Parvez
Dr. Mohammed Parvez
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available